zbMATH — the first resource for mathematics

Found 33 Documents (Results 1–3)

Leugering, Günter (ed.) et al., Constrained optimization and optimal control for partial differential equations. Basel: Birkhäuser (ISBN 978-3-0348-0132-4/hbk; 978-3-0348-0133-1/ebook). ISNM. International Series of Numerical Mathematics 160, 197-212 (2012).
BibTeX Cite
Full Text: DOI
Zh. Vychisl. Mat. Mat. Fiz. 45, No. 6, 998-1014 (2005); translation in Comput. Math. Math. Phys. 45, No. 6, 961-977 (2005).
MSC:  90C34 49M37 65K05
BibTeX Cite
Full Text: Link

Filter Results by …

Document Type
Reviewing State
Year of Publication